# SDR SIMA201006101

- Difficulty date: March 1, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 14,591 hours, 10,953 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 76638913
- Condition: Failed
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3529 DURING THE LANDING THE CREW RECEIVED A SLATS FAILED CAUTION MESSAGE.  THE CAPTAIN DECLARED AN EMERGENCY AND FOLLOWED THE AIRCRAFT OPERATING MANUAL PROCEDURES.  THE AIRCRAFT LANDED WITHOUT INCIDENT AND TAXIED TO GATE.  REMOVED AND REPLACED THE SLAT/FLAP ELECTRONIC CONTROL UNIT NR 2 IAW AMM 27-51-05.  THE OPERATIONAL TEST WAS GOOD IAW AMM 27-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
